Previous |  Up |  Next

Article

Title: The counterparts of some cardinal functions in bitopological spaces. I. (English)
Author: Diker, Murat
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959
Volume: 120
Issue: 3
Year: 1995
Pages: 237-245
Summary lang: English
.
Category: math
.
Summary: This is the first in a series of papers aimed at defining and studying bitopological counterparts of the principal cardinal invariants in topology. It is devoted to study of analogues of the functions weight, density and cellularity. (English)
Keyword: biweight
Keyword: bidensity
Keyword: quasi-regular density
Keyword: bicellularity
MSC: 54A25
MSC: 54E55
idZBL: Zbl 0844.54003
idMR: MR1369683
.
Date available: 2009-09-24T21:11:12Z
Last updated: 2015-09-04
Stable URL: http://hdl.handle.net/10338.dmlcz/126011
.
Related article: http://dml.cz/handle/10338.dmlcz/126007
.
Reference: [1] L. M. Brown: Dual Covering Theory, Confluence Structures and the Lattice of Bicontinuous Functions.Ph.D.Thesis Univ. of Glasgow, 1980.
Reference: [2] M. Diker: Cardinal Functions in Bitopological spaces.Ph. D. Thesis Univ. of Hacettepe, Ankara, 1991.
Reference: [3] I. Juhász: Cardinal Functions in Topology.Math. Center Tracts No. 34, Math. Centrum, Amsterdam, 1971. MR 0340021
Reference: [4] I. Juhász: Cardinal Functions in Topology Ten Years Later.Math. Center Tracts No. 123, Math. Centrum, Amsterdam, 1980. MR 0576927
Reference: [5] R. D. Kopperman P. R. Meyer: Cardinal invariants of bitopological spaces.Časopis pro pěstování matematiky 114 (1989), no. 4, 374-380. MR 1027233
Reference: [6] M. J. Saegrove: Pairwise complete regularity and compactification in bitopological spaces.J. London Math. Soc. 7 (1973), no. 2, 286-290. Zbl 0266.54009, MR 0346758
.

Files

Files Size Format View
MathBohem_120-1995-3_2.pdf 389.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo